MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bardex® I.C. Foley Catheter

C.R. Bard Inc. (Covington) -1018233 Bardex® I.C. Foley Catheter
Catalog Number 0165SI14
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6), a catheter was placed in ward 4a.On (b)(6), while performing perineal cleansing, the catheter spontaneously dislodged even though it had not been pulled.At the time of placement, 10 ml of distilled water was infused into the balloon, but only 3 ml was recovered after removal.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® I.C. Foley Catheter
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50181600
Report Number1018233-2026-05284
Device Sequence Number9879902
Product Code MJC
UDI-Device Identifier00801741016745
UDI-Public(01)00801741016745(11)260409(17)270728(10)MYLN3370
Combination Product (Y/N)Y
Initial Reporter StateNA
Initial Reporter CountryJA
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0165SI14
Device Lot NumberMYLN3370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Supplement Date Received by Manufacturer08/20/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown